Comportement asymptotique des valeurs propres du laplacien dans un domaine avec un trou
Bulletin de la Société Mathématique de France, Volume 113 (1985), p. 211-230
@article{BSMF_1985__113__211_0,
     author = {Besson, G\'erard},
     title = {Comportement asymptotique des valeurs propres du laplacien dans un domaine avec un trou},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     pages = {211-230},
     doi = {10.24033/bsmf.2028},
     zbl = {0577.58033},
     mrnumber = {87d:58143},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1985__113__211_0}
}
Besson, Gérard. Comportement asymptotique des valeurs propres du laplacien dans un domaine avec un trou. Bulletin de la Société Mathématique de France, Volume 113 (1985) pp. 211-230. doi : 10.24033/bsmf.2028. http://www.numdam.org/item/BSMF_1985__113__211_0/

[A] Aubin (T.), Nonlinear Analysis on Manifolds. Monge-Ampère equations, Grundlehren der Mathematischen Wissenschaften, 252, Springer-Verlag. | Zbl 0512.53044

[B-G] Bérard (P.) et Gallot (S.), C. R. Acad. Sc., t. 297, n° 3, p. 185-188. | MR 84k:58214

[CV] Colin De Verdière (Y.), Pseudo-Laplacien I. Annales de l'Institut Fourier de Grenoble, t. 32, fasc. 3, 1982, p. 275-286. | Numdam | MR 84k:58221 | Zbl 0489.58034

[C-F] Chavel (I.) and Feldman (E.), Spectra of domain in compact manifold, J. Funct. Anal., vol. 30, n° 2, 1978, p. 198-222. | MR 80c:58027 | Zbl 0392.58016

[D] Dahlane (A.), Thèse de 3e cycle, Institut Fourier, Université de Grenoble-I.

[K] Klingenberg (W.), A course in differential geometry, Graduate texts in mathematics, 51, Springer-Verlag. | MR 57 #13702 | Zbl 0366.53001

[M-N-P] Mazua (V. G.), Nazarov (S.) and Plamenevskii (F. A.), Math. U.S.S.R. Sbornik, vol. 44, n° 2, 1983, p. 167-194. | Zbl 0502.35017

[R-S] Reed (M.) and Simon (B.), Methods of modern mathematical physics. I. Functional analysis, Academic Press, New York, 1972. | MR 58 #12429a | Zbl 0242.46001

[R-T] Rauch (J.) and Taylor (M.), Potential and scattering theory on widly perturbed domain, J. Funct. Anal., vol. 18, 1975, p. 27-29. | MR 51 #13476 | Zbl 0293.35056

[O 1] Ozawa (S.), Surgery of domain and the Green's function of the Laplacian, Proc. Japan, Acad., vol. 56 A, 1980, p. 459-461. | MR 82c:58056 | Zbl 0468.35033

[O 2] Ozawa (S.), Singular Hadamard's variation of domains and eigenvalues of the Laplacian, Ibid., vol. 56 A, 1980, p. 306-310. | MR 83g:49062a | Zbl 0483.35063

[O 3] Ozawa (S.), Singular variation of domains and eigenvalues of the Laplacian, Ibid., vol. 57 A, n 5, 1981, p. 242-246. | MR 83g:49062b | Zbl 0509.35060

[O 4] Ozawa (S.), Singular variation of domains and eigenvalues of the Laplacian, Duke mathematical journal, vol. 48, 1981, p. 767-778. | MR 86k:35117 | Zbl 0483.35064

[O 5] Ozawa (S.), Singular Hadamard Variation 2, Proc. Japan Acad., vol. 57 A, 1981. | MR 83g:49062b | Zbl 0509.35060

[O 6] Ozawa (S.), An asymptotic formula for the eigenvalues of the Laplacian in a Domain with a small hole, Ibid., vol. 58 A, 1982. | MR 83j:58117 | Zbl 0516.35015